S2|15 422 Schlossgartenstraße 7 64289Darmstadt
During the semester break by appointment.
Courses and Seminars
Regularity theory for elliptic and parabolic PDEs
Maximal parabolic regularity
Divergence form operators with mixed boundary conditions
Non-smooth coefficients and domains
Kato square root conjecture
Transmission problems on polyhedral domains
Quasi-linear parabolic equations
Kernel estimates, especially Gaussian and Poisson bounds
Sectorial operators in Banach spaces
R-bounded operator families
Sums and products, theorems of Dore-Venni type
Papers already published or accepted
F. Brandt, K. Disser, R. Haller-Dintelmann, and M. Hieber, “Rigorous analysis and dynamics of Hibler's sea ice model”. J. Nonlinear Sci.32 (2022), no. 4, paper no. 50, 26 pp. ArXiv: 2104.01336
A.F.M. ter Elst, R. Haller-Dintelmann, J. Rehberg, and P. Tolksdorf, “On the Lp- theory for second order elliptic operators in divergence form with complex coefficients”. J. Evol. Equ. 21 (2021), no. 4, 3963-4003. ArXiv:1903.06692
S. Bechtel, M. Egert, and R. Haller-Dintelmann, “The Kato square root problem on locally uniform domains”. Adv. Math. 320 (2020). ArXiv:1902.03957
R. Haller-Dintelmann, H. Meinlschmidt, and W. Wollner, “Higher regularity for solutions to elliptic systems in divergence form subject to mixed boundary conditions”. Ann. Mat. Pura Appl. (4) 198 (2019), no. 4, 1227-1241.
M. Egert, R. Haller-Dintelmann, and P. Tolksdorf, “The Kato Square Root Problem follows from an Extrapolation Property of the Laplacian”. Publ. Mat. 60 (2016), no. 2, 451-483. arXiv:1311.0301.
M. Egert, R. Haller-Dintelmann, and J. Rehberg, “Hardy's inequality for functions vanishing on a part of the boundary”. Potential Anal. 43 (2015), no. 1, 49-78. arXiv:1405.6167.
P. Auscher, N. Badr, R. Haller-Dintelmann, and J. Rehberg, “The square root problem for second order, divergence form operators with mixed boundary conditions on Lp”. J. Evol. Equ. 15 (2015), no. 1, 165-208. arXiv:1210.0780.
R. Haller-Dintelmann, W. Höppner, H.-C. Kaiser, J. Rehberg, and G. M. Ziegler, “Optimal elliptic regularity in Sobolev spaces near three-dimensional multimaterial Neumann vertices”. Funct. Anal. Appl. 48 (2014), no. 3, 208-222. WIAS-Preprint no. 1515 (opens in new tab).
M. Egert, R. Haller-Dintelmann, and P. Tolksdorf, “The Kato Square Root Problem for mixed boundary conditions”. J. Funct. Anal. 267 (2014), no. 5, 1419-1461. arXiv:1311.0302.
F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, “Dispersive waves with multiple tunnel effect on a star-shaped network”. Discrete Contin. Dyn. Syst. Ser. S 6 (2013), no. 3, 783-791.
F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, “Energy flow above the threshold of tunnel effect”. In: A. Almeida, L. Castro, and F.-O. Speck (eds.): “Advances in Harmonic Analysis and Operator Theory”, vol. 229 of Operator Theory: Advances and Applications, pp. 65-76, Birkhäuser, 2013.
F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, “Multiple tunnel effect for dispersive waves on a star-shaped network: an explicit formula for the spectral representation”. J. Evol. Equ. 12 (2012), no. 3, 513-545.
F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, “The influence of the tunnel effect on L∞-time decay”. In: W. Arendt, J. A. Ball, J. Behrndt, K.-H. Förster, V. Mehrmann, and C. Trunk (eds.): “Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations”, vol. 221 of Operator Theory: Advances and Applications, pp. 11-24, Birkhäuser, 2012.
R. Haller-Dintelmann and J. Rehberg, “Maximal parabolic regularity for divergence operators on distribution spaces”. In: J. Escher, P. Guidotti, M. Hieber, P. Mucha, J. Prüss, Y. Shibata, G. Simonett, C. Walker, and W. Zajaczkowski (eds.): “Parabolic Problems – The Herbert Amann Festschrift”, pp. 313-341, Birkhäuser, 2011. WIAS-Preprint no. 1459 (opens in new tab).
R. Haller-Dintelmann, H.-C. Kaiser, and J. Rehberg, “Direct computation of elliptic singularities across anisotropic, multi-material edges”. J. Math. Sci. (N.Y.) 172 (2011), no. 4, 589-622. WIAS-Preprint no. 1439 (opens in new tab).
R. Haller-Dintelmann, C. Meyer, J. Rehberg, and A. Schiela, “Hölder continuity and optimal control for nonsmooth elliptic problems”. Appl. Math. Optim. 60 (2009), 397-428. WIAS-Preprint no. 1316 (opens in new tab).
R. Haller-Dintelmann and J. Rehberg, “Maximal parabolic regularity for divergence operators including mixed boundary conditions”. J. Differential Equations 247 (2009), 1354-1396. WIAS-Preprint no. 1288 (opens in new tab).
R. Haller-Dintelmann, H.-C. Kaiser, and J. Rehberg, “Elliptic model problems including mixed boundary conditions and material heterogeneities”. J. Math. Pures Appl. 89 (2008), 25-48. WIAS-Preprint no. 1203.
F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, “Expansions in generalized eigenfunctions of the weighted Laplacian on star-shaped networks”. In: H. Amman, W. Arendt, M. Hieber, F. Neubrander, S. Nicaise, and J. von Below (eds.): “Functional Analysis and Evolution Equations – The Günter Lumer Volume”, pp. 1-16, Birkhäuser, 2008. Preprint (opens in new tab).
R. Haller-Dintelmann, M. Hieber, and J. Rehberg, “Irreducibility and mixed boundary conditions”. Positivity 12 (2008), no. 1, 83-91. Preprint (opens in new tab).
R. Haller-Dintelmann and J. Wiedl, “Elliptic operators with unbounded drift coefficients on domains”. Ulmer Seminare 11 (2006), 207-214. Preprint (opens in new tab).
R. Haller Dintelmann and J. Wiedl, “Kolmogorov kernel estimates for the Ornstein-Uhlenbeck operator”. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 4 (2005), 729-748.
R. Haller-Dintelmann and M. Hieber, “H∞-calculus for products of non-commuting operators”. Math. Z. 251 (2005), 85-100.
R. Haller-Dintelmann, “An extrapolation theorem for the bounded H∞-calculus on Lp(Ω; X)”. Differential Integral Equations 18 (2005), no. 3, 263-280.
R. Haller, H. Heck, and M. Hieber, “Muckenhoupt weights and maximal Lp-regularity”. Arch. Math. (Basel) 81 (2003), 422-430.
R. Haller, H. Heck, and A. Noll, “Mikhlin's theorem for operator-valued Fourier multipliers in n variables”. Math. Nachr. 244 (2002), 110-130.
Preprints and papers in preparation
S. Bechtel, R. M. Brown, R. Haller-Dintelmann, and P. Tolksdorf, “Extendability of functions with partially vanishing trace”. Submitted. ArXiv:1910.06009
R. Haller, H. Meinlschmidt, and J. Rehberg, “Domains for fractional powers of elliptic operators and Hölder properties”. In preparation.
R. Haller-Dintelmann, “Methoden der Banachraum-wertigen Analysis und Anwendungen auf parabolische Probleme” (Methods of the analysis of functions with values in Banach spaces and applications to parabolic problems). Wissenschaftlicher Verlag Berlin, 2004.
R. Haller-Dintelmann, “Lp-Regularity Theory for Linear Elliptic and Parabolic Equations”, habilitation thesis, TU Darmstadt, 2008.
We would like to customise the information and usability of this website to your preferences and needs.
To this end, we use so-called cookies. Please choose which cookies you would like to enable when visiting our webpages.
Some of these cookies are required to load and correctly display this website on your device.
These are strictly necessary or essential cookies and cannot be deselected.
The preferences cookie saves your language setting, while the statistics cookie regulates
how the open-source statistical software “Matomo” analyses your visits to and activities on our website.
For more information about cookies we use, please refer to our